# SDR AALA980031

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, NOSE LANDING GEAR GREEN LIGHT WOULD NOT ILLUMINATE WITH HANDLE DOWN.  REPLACED NLG UPLOCK SENSOR.  ACCOMPLISHED NLG RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
